| Model Number |
CS 1300-14T |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Migration (4003)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
Event or Problem Description
X-rays one week post op revealed superior screws to be backing out and cage to be tilting away from intended position.